advertisement
Question
Posted by: chubby cheeks | 2005/07/04

extra period

hi doc
please can you help me,ive had my normal monthlies and they ended a week ago although tthey were here an extra 2 days,i used the morning after pil before my monthlies came so i think thats why they were here longer.now a week later today my monthlies started again although its not even a flow but its there.is there something wrong and ive been having stomach aches of late-very very sore.this happened to my cousin and she had a miscarriage is this possible.note im not trying to get pregnant,pls help really worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to the morning after pill. It can cause a change in your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement